Korean J. Math.  Vol 19, No 3 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.3.

A COOLEY-TUKEY MODIFIED ALGORITHM IN FAST FOURIER TRANSFORM

HwaJoon Kim, Somchai Lekcharoen

Abstract


We would like to propose a Cooley-Tukey modified al-
gorithm in fast Fourier transform(FFT). Of course, this is a kind of
Cooley-Tukey twiddle factor algorithm and we focused on the choice
of integers. The proposed algorithm is better than existing ones in
speeding up the calculation of the FFT.


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr